MAUDE Adverse Event Report: CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR

CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR
Model Number STQ4-SPR-B0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/20/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient reported pain at the incision site.The patient has not used therapy since the permanent device was implanted.An explant procedure was performed on (b)(6), 2023.The patient is doing fine and no further issues have been reported.
 
Additional Manufacturer Narrative
The unintended stimulation/new pain questionnaire was reviewed for potential causes of the reported issue.Based on this review, the waa providing therapy when the new pain occurred, the patient experiencing heat sensation/shock, and changing the waa parameters intentionally or unintentionally, and the patient experiencing new pain in a new area that is not targeted for therapy have been ruled out as potential causes.However, migration was confirmed.The physician stated the pain had nothing to do with the implant, the site was not infected and antibiotics were not prescribed.The stimulator is used to treat pain.The cause of the reported issue is due to migration.However, the cause of the migration is unknown.Therefore, conclusion has been selected as no problem/fault found.Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in unintended stimulation/new pain issues.Unintended stimulation/new pain issue rates remain acceptably low; thus, capa is not required. unintended stimulation/new pain issue rates will continue to be tracked and trended.
 
Additional Manufacturer Narrative
The unintended stimulation/new pain questionnaire was reviewed for potential causes of the reported issue.Based on this review, the waa providing therapy when the new pain occurred, the patient experiencing heat sensation/shock, and changing the waa parameters intentionally or unintentionally, and the patient experiencing new pain in a new area that is not targeted for therapy have been ruled out as potential causes.However, migration was confirmed.The physician stated the pain had nothing to do with the implant, the site was not infected and antibiotics were not prescribed.The stimulator is used to treat pain.The cause of the reported issue is unknown.The investigation findings do not lead to a clear conclusion about the cause of the reported issue.Therefore, conclusion has been selected as unable to determine root cause.Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in unintended stimulation/new pain issues.Unintended stimulation/new pain issue rates remain acceptably low; thus, capa is not required. unintended stimulation/new pain issue rates will continue to be tracked and trended.Updated per fda capa-2023-0013 correction 2.
 
Event or Problem Description
The patient reported pain at the incision site.The patient has not used therapy since the permanent device was implanted.An explant procedure was performed on (b)(6) 2023.The patient is doing fine and no further issues have been reported.

Brand Name
FREEDOM PERIPHERAL NERVE STIMULATOR
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key17977064
Report Number3010676138-2023-00219
Device Sequence Number2453897
Product Code GZF
UDI-Device Identifier00818225020495
UDI-Public(01)00818225020495(17)221201
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/01/2022
Device Model NumberSTQ4-SPR-B0
Device Lot NumberSWO201220
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2023
Supplement Date Received by Manufacturer09/20/2023
Initial Report FDA Received Date10/20/2023
Supplement Report FDA Received Date04/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/24/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown